# SDR DL757071566

- Difficulty date: November 27, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 66,472 hours, 31,596 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161212
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FINAL, CREW REPORTED LOSS A LEFT HYD FLUID.  FOUND CONNECTOR ON FLAP/SLAT DEPRESSURIZATION MODULE IN LEFT WHEELWELL WITH O-RING BLOWN OUT.  REPLACED O-RING.  LEAK CKS GOOD.  SVCD LEFT HYD SYS QTY TO FULL.
